Advertisement

Are there any side effects of One-a-Day Women’s multivitamin?

All medicines are capable of producing side effects, and One-a-Day Women's multivitamin is no exception. Possible side effects include: headaches, stomach upset and a bad taste in the mouth. Symptoms of an allergic reaction (chest tightness, trouble breathing, rash, itching, facial swelling, hives and swelling in the mouth or throat) warrant immediate medical attention. When taken at recommended doses by healthy adults, most multivitamins can be taken with few problems, but check in with your healthcare provider regarding any One-a-Day Women's multivitamin side effects to be on the safe side.

Continue Learning about Vitamins

3 Must-Have Vitamins for Great Skin
3 Must-Have Vitamins for Great Skin
Sometimes your skin likes it better when you slather on your vitamins rather than swallow them. To give your skin a youthful glow, experts recommend ...
Read More
How does vitamin deficiency affect oral health?
How does vitamin deficiency affect oral health? A lack of different vitamins can cause several oral ...
More Answers
Why do some vitamins make me nauseous?
Why do some vitamins make me nauseous? Vitamins can cause frequent nausea. In this video, Dr. Oz dis...
More Answers
Does a Multivitamin Make Sense for You? It Depends
Does a Multivitamin Make Sense for You? It Depends

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.